MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number EG-580UT
Medical Device Problem Codes Residue After Decontamination (2325); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
On june 8, 2023, fujifilm corporation was informed of an event involving eg-580ut.It was reported that during preparation a red liquid was observed on the balloon attached to the distal end of the scope.The scope was washed twice with aer, but the red liquid flowed out of the nozzle, and use of the scope was discontinued.There is no patient involvement, serious injury, or death associated with the event.As such, this report is being submitted in an abundance of caution.
 
Additional Manufacturer Narrative
A supplemental report will be submitted pending investigation results.
 
Additional Manufacturer Narrative
On (b)(6) 2023, fujifilm corporation concluded the root cause investigation of eg-580ut.The disassembly investigation revealed a clog in the distal end.It was determined that the blood could not be expelled due to the clogged channel even after reprocessing with aer.Therefore, the root cause is concluded to be failure to follow instructions.Fujifilm instructed the facility to check for channel blockage as outlined in the instructions for use.
 
Additional Manufacturer Narrative
This supplement is being submitted to fda as a result of fujifilm corporation's commitment to perform a retrospective review of all mdrs submitted between october 1, 2021 and october 12, 2023, due to fda 483 observations issued to fujifilm corporation on september 22, 2023.This supplement includes missing or incorrect information in the original mdr filing, and previous supplements where applicable.

Brand Name
FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA   258-8538
Manufacturer Contact
safety officer
700 konaka-cho
sano city, tochigi 327-0-00
MDR Report Key17274415
Report Number3001722928-2023-00035
Device Sequence Number5086190
Product Code ODG
UDI-Device Identifier14547410349068
UDI-Public(01)14547410349068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-580UT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/25/2023
07/25/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/10/2023
11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown